# SDR DALA1101939855

- Difficulty date: December 22, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 718 Rbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN/GALLEYS; FLOORBEAM AT STA. 718 AND RBL 55"  CRACKED AT FASTENER HOLE.  REMOVED FLOORBEAM & SPLICE IAW SRM 51-30-2, 51-30-3 & 51-3 0-5.  INSTALLED FLOOR BEAM & SPLICE IAW SRM 51-30-2, 51-30-3 & 51-30-5, FABRICATED NEW FLOORBEAM IAW DWG 9915527.  FABRICATED NEW SPLICE IAW DWG 9915527, CORRECTED STA DHN 22DEC10. REQUIRED INSP COMPLETED.
